# SDR AALA20050783

- Difficulty date: November 27, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3233 · Landing Gear Actuator
- Part: Case
- Condition: Split
- Location: Actuator
- Component: Actuator
- Component part number: C23038404
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - LOSS OF GREEN HYDRAULIC SYSTEM AFTER TAKEOFF.  FOUND NOSE GEAR RETRACT ACTUATOR CASING SPLIT.  REPLACED NOSE GEAR RETRACT ACTUATOR.  GREEN HYDRAULIC SYSTEM FULL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
